# SDR 20000619AP018

- Difficulty date: March 29, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N903RC
- Make and model: Boeing 737247
- Aircraft serial: 19598
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 188829
- Condition: Dirty
- Location: Rt Mlg
- Part time: 53,629 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA-MGA - LANDING GEAR LEVER WOULD NOT MOVE PAST OFF, AFTER TAKEOFF.  AIRCRAFT RETURNED TO MIA APPROX 15 MINUTES AFTER TAKEOFF.  FOUND PROXIMITY SWITCH ON RIGHT MLG STICKY.  SWITCH CLEANED AND REWORKED.  SUBSEQUENT OPERATIONS SATISFACTORY.  NO FURTHER REPORTS.  (M)
